<< Previous Issue Journal of the Korean Mathematical Society (Vol. 48, No. 3) Next Issue >>
J. Korean Math. Soc. 2011 Vol. 48, No. 3, 449—667
Integral closure of a graded Noetherian domain
Chang Hwan Park and Mi Hee Park
MSC numbers : 13A02, 13A15, 13B22, 13E05, 13F05
J. Korean Math. Soc. 2011 Vol. 48, No. 3, 449—464
Remarks on logarithmically regularity criteria for the 3D viscous MHD equations
Xiaochun Chen and Sadek Gala
MSC numbers : 35Q35, 35B65, 76D05
J. Korean Math. Soc. 2011 Vol. 48, No. 3, 465—474
Repeated low-density burst error detecting codes
Bal Kishan Dass and Rashmi Verma
MSC numbers : 94B20, 94B25, 94B65
J. Korean Math. Soc. 2011 Vol. 48, No. 3, 475—486
A quadratically convergent iterative method for nonlinear equations
Beong In Yun and Miodrag S. Petkovi\'c
MSC numbers : 65H05, 68W25
J. Korean Math. Soc. 2011 Vol. 48, No. 3, 487—497
The Br\"{u}ck conjecture and entire functions sharing polynomials with their $k$-th derivatives
Feng L\"{u} and Hongxun Yi
MSC numbers : 30D35, 30D45
J. Korean Math. Soc. 2011 Vol. 48, No. 3, 499—512
Critical exponents for a doubly degenerate parabolic system coupled via nonlinear boundary flux
Yongsheng Mi, Chunlai Mu, and Botao Chen
MSC numbers : 35K55, 35K65, 35B40
J. Korean Math. Soc. 2011 Vol. 48, No. 3, 513—527
An a posteriori error estimate for mixed finite element approximations of the Navier-Stokes equations
Abdeslam Elakkad, Ahmed Elkhalfi, and Najib Guessous
MSC numbers : 49K05, 49K15, 49S05
J. Korean Math. Soc. 2011 Vol. 48, No. 3, 529—550
Signed total $k$-domatic numbers of graphs
Abdollah Khodkar and S. M. Sheikholeslami
MSC numbers : 05C69
J. Korean Math. Soc. 2011 Vol. 48, No. 3, 551—563
A very simple characterization of Gromov hyperbolicity for a special kind of Denjoy domains
Ana Portilla, Jos\'e M. Rodr{\'\i}guez, Eva Tour{\'\i}s
MSC numbers : Primary 30F45; Secondary 53C23, 30C99
J. Korean Math. Soc. 2011 Vol. 48, No. 3, 565—583
Regularity of solutions of abstract quasilinear delay integrodifferential equations
Dong Gun Park, Krishnan Balachandran, and Francis Paul Samuel
MSC numbers : 34G20, 47D03, 47H10
J. Korean Math. Soc. 2011 Vol. 48, No. 3, 585—597
Hereditary hemimorphy of $\{-k\}$-hemimorphic tournaments for $k \geq 5$
Moncef Bouaziz, Youssef Boudabbous, and Nadia El Amri
MSC numbers : 05C20, 05C60
J. Korean Math. Soc. 2011 Vol. 48, No. 3, 599—626
Induced Hopf coring structures
Rui Miguel Saramago
MSC numbers : 16W30, 57T05, 18E10
J. Korean Math. Soc. 2011 Vol. 48, No. 3, 627—639
Multivalued versions of a Bolzano's theorem
Jong-Sook Bae and Seong-Hoon Cho
MSC numbers : 47H10, 54H25
J. Korean Math. Soc. 2011 Vol. 48, No. 3, 641—653
A class of completely monotonic functions involving divided differences of the psi and tri-gamma functions and some applications
Bai-Ni Guo and Feng Qi
MSC numbers : 05A10, 26D15, 26A48, 26A51, 33B15, 33B20
J. Korean Math. Soc. 2011 Vol. 48, No. 3, 655—667

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd